4 doctors weighed in:

Wisdom tooth removal & dc gave me amoxicillin & metronidazole.I got back pain in left side & dark yellow urine.Is it kidney stone or medicine effect?

4 doctors weighed in
Dr. Reginald Gohh
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Probably med effect

Metronidazole is known to turn urine a brownish color. Also, being dehydrated can also make your urine look dark.
Kidney stones usually cause pain and may be associated with blood in the urine.

In brief: Probably med effect

Metronidazole is known to turn urine a brownish color. Also, being dehydrated can also make your urine look dark.
Kidney stones usually cause pain and may be associated with blood in the urine.
Thank
Dr. Leon F. Gerard
Dentistry

In brief: Kidney stone

Most likely kidney stone as the symptoms you're describing are not consistent with 3rd molar postoperative sequellae.
See your md as the Amoxicillin / Flagyl is xlnt coverage for the extraction. Hope this helps... Good luck.

In brief: Kidney stone

Most likely kidney stone as the symptoms you're describing are not consistent with 3rd molar postoperative sequellae.
See your md as the Amoxicillin / Flagyl is xlnt coverage for the extraction. Hope this helps... Good luck.
Thank
1 comment
Dr. Gregg Friedman
Gregg L. Friedman MD Psychiatrist agrees
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
105K people helped
Continue
100,000 doctors available